Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 49, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 13, 2025, 5:25 PM CDT for Houston County, Alabama. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2025, 5:25 PM CDT (22:25 UTC)
- Expired
- Mar 13, 2025, 6:16 PM CDT
- In force
- 51 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Houston County, AL
The radar
The Ft Rucker radar (KEOX), 43 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 5:30 PM CDT | HAIL 1 | 1 Nne Olympia Spa Resor, AL | hail estimated around quarter size. |
| Mar 13, 5:48 PM CDT | HAIL 0.7 | 2 E Keytons, AL | reported along Willie Varnum Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
239
WUUS52 KTAE 132225
SVRTAE
ALC069-132330-
/O.NEW.KTAE.SV.W.0049.250313T2225Z-250313T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
525 PM CDT Thu Mar 13 2025
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
South central Houston County in southeastern Alabama...
* Until 630 PM CDT.
* At 525 PM CDT, a severe thunderstorm was located near Dothan,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Taylor, Grangeburg, Garretts Crossroads, Rehobeth, Lovetown, Wilson
Mill, Avon, Southern Junction, Sealy Springs, Merritts Crossroads,
Olympia Spa Resort, Keytons, Madrid, Cottonwood, Memphis, Ardilla,
Hodgesville, Cowarts, and Dothan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3100 8513 3100 8549 3113 8549 3118 8547
3123 8531
TIME...MOT...LOC 2225Z 333DEG 14KT 3116 8539
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
42-DVD3 follow-up statements
446
WWUS52 KTAE 132242
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
542 PM CDT Thu Mar 13 2025
ALC069-132330-
/O.CON.KTAE.SV.W.0049.000000T0000Z-250313T2330Z/
Houston AL-
542 PM CDT Thu Mar 13 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTH CENTRAL HOUSTON COUNTY...
At 542 PM CDT, a severe thunderstorm was located near Cottonwood,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Grangeburg, Garretts Crossroads, Lovetown, Wilson Mill, Avon,
Southern Junction, Sealy Springs, Olympia Spa Resort, Keytons,
Madrid, Cottonwood, Memphis, and Hodgesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3100 8513 3100 8549 3111 8548 3119 8528
TIME...MOT...LOC 2242Z 333DEG 14KT 3110 8535
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
42-DVD200
WWUS52 KTAE 132259
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
559 PM CDT Thu Mar 13 2025
ALC069-132330-
/O.CON.KTAE.SV.W.0049.000000T0000Z-250313T2330Z/
Houston AL-
559 PM CDT Thu Mar 13 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTH CENTRAL HOUSTON COUNTY...
At 559 PM CDT, a severe thunderstorm was located over Cottonwood,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Keytons, Grangeburg, Madrid, Cottonwood, Lovetown, Hodgesville, and
Sealy Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3100 8541 3110 8541 3114 8524 3100 8513
TIME...MOT...LOC 2259Z 333DEG 14KT 3104 8531
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
42-DVD778 WWUS52 KTAE 132316 SVSTAE Severe Weather Statement National Weather Service Tallahassee FL 616 PM CDT Thu Mar 13 2025 ALC069-132326- /O.CAN.KTAE.SV.W.0049.000000T0000Z-250313T2330Z/ Houston AL- 616 PM CDT Thu Mar 13 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOUSTON COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However, small hail is still possible with this thunderstorm. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Tallahassee. && LAT...LON 3100 8541 3110 8541 3114 8524 3100 8513 TIME...MOT...LOC 2314Z 333DEG 14KT 3098 8527 $$ 42-DVD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:29 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Mar 13, 3:29 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 429 PM EDT Thu Mar 13 2025 ...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY... .NEAR TERM... (Through Friday) Issued at 332 PM EDT Thu Mar 13 2025 Showers with embedded thunderstorms are ongoing northwest of the FL Big Bend as of around 4 PM ET, but will eventually make their way into the FL Big Bend. The main threats are large hail and isolated damaging wind gusts until activity dissipates between 8 PM and 10 PM ET. This is supported by lift provided by a stout shortwave moving through aloft in conjunction with favorable jet dynamics. Steep mid-level lapse rates and 500 hPa temps near -20C are supporting the hail threat. Despite modest low to mid- level lapse rates, the wind field aloft is increasing through this evening, so we may begin to see more storms with isolated damaging wind potential, as opposed to mostly hail producers as of around 4 PM ET. Once this activity moves east into early tonight, expect a drying trend, with fog taking center stage. Much of the guidance supports fog development after midnight across the region. The setup is favorable for areas of fog to become dense between roughly 5 AM ET/4AM CT and 10 AM ET/9 AM CT. If confidence increases, a Dense Fog Advisory would be needed eventually due to impacts to Friday morning commute. On Friday, dry weather is expected with Southerly winds increasing by late morning, with gusts around 15 to 20 mph through the afternoon. While the air mass remains modestly moist, expect lower dewpoints during the aftn and evening closer to the I-75 corridor of GA due to turbulent mixing. Lows tonight in the 50s and highs on Friday around 80 degrees. && .SHORT TERM... (Friday night through Sunday) Issued at 332 PM EDT Thu Mar 13 2025 A high-end severe weather outbreak is on the way for Saturday night through about midday Sunday. A strong upper level southern stream trough will be moving across Texas on Saturday, with a strong and cyclonically curved speed max working through the base of the trough. A surface cold front will move from west to east across the region on Sunday, trailing from a deep surface low passing well to the north. As the jet stream crosses over the front and across a moderately unstable pre- frontal air mass, there will be a prime setup for a QLCS thunderstorm squall line to develop over the Lower Mississippi Valley and make eastward progress. In advance of the line, a very strong S-SW low-level jet of 50-60 knots will develop after sunset on Saturday evening. Deep-layer bulk shear values around 55-70 knots will characterize the convective environment, and low-level hodographs will be curved and long. With a squall line such as this, damaging or destructive wind gusts will be the result, with embedded tornadoes. If any discrete supercells kick off in advance of the line, these would be concerning and have potential for strong tornadoes. This far in advance, timing should be treated with broad strokes. Generally speaking, areas west of the Apalachicola and Flint Rivers will be their main threat from about 8 pm to 3 am CT. East of there to the U.S. 319 corridor, the pre-dawn hours on Sunday are the concern. East of US Hwy 319, the main threat will come from the near-sunrise hours through Sunday morning. As storms move east across the 319 corridor, instability will become weaker. This will hopefully take the worst punch out of the severe event, but strong to severe storms will continue all the way east through out service area on Sunday morning. Otherwise, southerly gradient winds in advance of the squall line will become strong. Non-thunderstorm wind gusts near 40 mph are possible across most any county on Saturday afternoon and evening, which is enough to cause light tree damage and spotty power outages. Again, this is before the squall line arrives. && .LONG TERM... (Sunday night through Thursday) Issued at 332 PM EDT Thu Mar 13 2025 Behind the cold front, high pressure at the surface and aloft will fill in starting Sunday night. A drier air mass will arrive from the west, and surface high pressure will pass directly overhead on Monday night. With the air mass arriving more from the west than the north, afternoon temperatures on Monday will merely cool off to near normal. Great radiational cooling on Monday night will bring most inland locations to see lows in the lower 40s, perhaps even pockets of upper 30s. Another broad and energetic upper trough will move across the Southeast States next Wednesday and Thursday. This will bring the next cold front, with potential for pre-frontal strong or severe thunderstorms centered timewise around Wednesday night. && .AVIATION... (18Z TAFS) Issued at 131 PM EDT Thu Mar 13 2025 Brief MVFR restrictions possible in TSRA this aftn and evening at most terminals, with the exception of a PROB30 at VLD. TSRA should end around 00Z, followed by IFR/LIFR at all terminals, commencing between 06Z-10Z generally west to east and lifting by 14Z. Expect most terminals should return to VFR by Noontime. && .MARINE... Issued at 332 PM EDT Thu Mar 13 2025 Southerly flow will freshen over the course of Friday and Saturday, in advance of a severe thunderstorm squall line and cold front late Saturday night and Sunday morning. In the pre-frontal southerlies Saturday afternoon and evening, strong breezes with near-gale gusts are expected. Behind the front late Sunday and Sunday night, fresh to possibly strong northwesterlies and northerlies will fill in. Winds will decrease on Monday, and surface high pressure will move directly across the waters on Monday night. && .FIRE WEATHER... Issued at 332 PM EDT Thu Mar 13 2025 Showers and thunderstorms are expected Thursday afternoon and evening across much of the region. Hail, along with gusty and erratic winds, can be expected with the stronger storms. Dry weather returns for Friday, when high mixing heights and brisk southerly transport winds, will lead to the potential for pockets of high dispersion mainly north of I-10. Strong southerly 20ft and transport winds will lead to high dispersions on Saturday, with dry weather continuing. && .HYDROLOGY... Issued at 332 PM EDT Thu Mar 13 2025 Isolated flash flooding is possible on Saturday night and Sunday morning, as a severe thunderstorm squall line moves across the region. The line will make steady progress eastward, limiting duration of intense rainfall rates and therefore rainfall amounts. Most places are forecast to get about 1-1.5 inches of rain, which would generally not cause issues. However, if any parts of the line temporarily slow down, then isolated flash flooding could result. Minor coastal flooding is possible along the shoreline of Apalachee Bay on Saturday night and Sunday morning. Strong southerly winds in advance of the Sunday cold front will push water onshore, particularly along the north and northeast side of Apalachee Bay. The normal tide cycle will be amplified this weekend due to the upcoming full moon, so a lot will depend on if the peak onshore push of water can overlap with the normal high tide. Where these two occurrences overlap, then minor coastal flooding would become a possibility. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 56 79 58 79 / 40 0 0 10 Panama City 61 76 63 76 / 10 0 10 30 Dothan 58 80 59 83 / 10 0 10 40 Albany 55 80 57 82 / 20 0 0 10 Valdosta 54 82 59 84 / 40 0 0 0 Cross City 52 82 56 83 / 40 0 0 0 Apalachicola 61 71 63 72 / 10 0 0 10 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...LF SHORT TERM...Haner LONG TERM....Haner AVIATION...LF MARINE...Haner FIRE WEATHER...LF HYDROLOGY...Haner
In the hours before
Special weather statement, Mar 13, 4:32 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
432 PM CDT Thu Mar 13 2025
ALZ065-068-132200-
Coffee AL-Geneva AL-
432 PM CDT Thu Mar 13 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN COFFEE AND
NORTHWESTERN GENEVA COUNTIES THROUGH 500 PM CDT...
At 432 PM CDT, Doppler radar was tracking a strong thunderstorm near
Samson, or 12 miles northwest of Geneva, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pera, Chancellor, Spears, Sellersville, Lytle, Lucile, Highfalls,
Marl, Central City, Logan Field Municipal A/P, Geneva Municipal A/P,
Cool Springs, Battens Crossroads, Coffee Springs, Keyton,
Coppinville, Marvin Chapel, Samson, Eunola, and Enterprise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3108 8609 3126 8610 3131 8580 3104 8579
TIME...MOT...LOC 2132Z 267DEG 10KT 3117 8601
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
42-DVDSpecial weather statement, Mar 13, 4:37 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
537 PM EDT Thu Mar 13 2025
FLZ017-018-132200-
Inland Jefferson FL-Leon FL-
537 PM EDT Thu Mar 13 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN JEFFERSON AND
NORTHEASTERN LEON COUNTIES THROUGH 600 PM EDT...
At 537 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Tallahassee, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Alma, Cody, Miccosukee Road Greenway, Nash, Miccosukee, Drifton,
Killearn Estates, Casa Blanco, Chaires, Waukeenah, Pisgah Church,
Lake Miccosukee, Chaires Crossroads, Festus, Lake Iamonia, Baum,
Lois, Monticello, Killearn Lakes, and Capitola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3034 8407 3061 8433 3068 8419 3068 8413
3057 8367
TIME...MOT...LOC 2137Z 308DEG 19KT 3060 8412
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
58-REESESpecial weather statement, Mar 13, 4:59 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
559 PM EDT Thu Mar 13 2025
FLZ017>019-132245-
Inland Jefferson FL-Madison FL-Leon FL-
559 PM EDT Thu Mar 13 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN JEFFERSON...EAST
CENTRAL LEON AND NORTHWESTERN MADISON COUNTIES THROUGH 645 PM EDT...
At 559 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Monticello, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Alma, Festus, Greenville, Aucilla, Baum, Capps, Lois, Hamburg,
Monticello, Nash, Miccosukee, Drifton, Casa Blanco, Jarrott,
Waukeenah, Montivilla, Lloyd, Lake Miccosukee, and St. Marks
Headwaters Greenway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3037 8400 3049 8413 3059 8407 3063 8393
3057 8351 3042 8368
TIME...MOT...LOC 2159Z 308DEG 19KT 3052 8402
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
58-REESESpecial weather statement, Mar 13, 5:03 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
603 PM EDT Thu Mar 13 2025
GAZ146>148-159>161-132230-
Berrien GA-Brooks GA-Lanier GA-Lowndes GA-Colquitt GA-Cook GA-
603 PM EDT Thu Mar 13 2025
...A STRONG THUNDERSTORM WILL IMPACT COOK...SOUTHEASTERN BERRIEN...
NORTHERN LANIER...NORTHWESTERN LOWNDES...NORTHEASTERN BROOKS AND
SOUTHEASTERN COLQUITT COUNTIES THROUGH 630 PM EDT...
At 603 PM EDT, Doppler radar was tracking a strong thunderstorm over
Adel, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Funston, Reed Bingham State Park, Barretts, New Lois, Ellenton,
Massee, Greggs, Flat Ford, Wagon Wheel, South Moultrie, Allenville,
Morven, Cecil, Ray City, Teeterville, Courthouse, Cottle, Cook Co
A/P, Barney, and Pineboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3120 8390 3124 8342 3127 8319 3109 8301
3081 8338
TIME...MOT...LOC 2203Z 315DEG 15KT 3113 8344
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
42-DVDLocal storm report, Mar 13, 5:21 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
621 PM EDT Thu Mar 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM Hail 1 E W. Main/Brannon St 31.24N 85.46W
03/13/2025 E1.00 Inch Houston AL Public
reported near Flowers Hospital.
&&Local storm report, Mar 13, 5:22 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
622 PM EDT Thu Mar 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Hail 3 W Ardilla 31.19N 85.40W
03/13/2025 E0.50 Inch Houston AL Public
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 12:48 PM CDT | Severe Thunderstorm Warning | TAE | Geneva, Houston | 42 min |
| Mar 13, 12:56 PM CDT | Severe Thunderstorm Warning | TAE | Geneva | 34 min |
| Mar 13, 1:24 PM CDT | Special Weather Statement | TAE | Houston | 51 min |
| Mar 13, 2:51 PM CDT | Special Weather Statement | TAE | Henry | 24 min |
| Mar 13, 4:20 PM CDT | Special Weather Statement | TAE | Dale | 25 min |
| Mar 13, 4:30 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Geneva, Houston | 60 min |
| Mar 13, 4:32 PM CDT | Special Weather Statement | TAE | Geneva | 28 min |
| Mar 13, 4:50 PM CDT | Severe Thunderstorm Warning | TAE | Geneva | 70 min |
| Mar 13, 5:10 PM CDT | Areal Flood Advisory | TAE | Houston | 65 min |
| Mar 13, 5:36 PM CDT | Severe Thunderstorm Warning | TAE | Geneva | 54 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.